Quadratic Bezier Homotopy Function for Solving System of Polynomial Equations

Authors

  • Hafizudin Mohamad Nor
  • Ahmad Izani Md. Ismail
  • Ahmad Abdul Majid

DOI:

https://doi.org/10.11113/matematika.v29.n.600

Abstract

We compare standard homotopy function with a proposed quadratic Bezier homotopy function to see which method has greater applicability and greater accuracy. We test the methods on system of polynomial equations by using Newton-Homotopy Continuation method. The results obtained indicate the superior accuracy of our proposed quadratic Bezier homotopy function. Keywords: Numerical method; Polynomial equations; Homotopy function. 2010 Mathematics Subject Classification: 65H05; 65H10; 65H20

Downloads

Published

2013-12-01

How to Cite

Mohamad Nor, H., Md. Ismail, A. I., & Majid, A. A. (2013). Quadratic Bezier Homotopy Function for Solving System of Polynomial Equations. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 29, 159–171. https://doi.org/10.11113/matematika.v29.n.600

Issue

Section

Mathematics